# SDR AALA202403218032

- Difficulty date: March 14, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 30,230 hours, 9,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Blanking Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON BOTH ENDS OF VIASAT CENTER DOUBLER BLANKING PLATE. REPLACED VIASAT CENTER DOUBLER BLANKING PLATE PER SRM 51-42-11.
